MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT ACCESS SOLUTION FOR FARADRIVE; CATHETER, SEPTOSTOMY

BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT ACCESS SOLUTION FOR FARADRIVE; CATHETER, SEPTOSTOMY
Model Number VXAK0045
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained yet.If there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a perforation, pericardial effusion (pe) and cardiac tamponade occurred.The procedure was cancelled.During an atrial fibrillation procedure, a versacross connect for faradrive and a faradrive steerable sheath clear were selected for use.The physician went to do transeptal as usual.The versacross wire was advanced to superior vena cava (svc) and then faradrive.The physician confirmed it was a good thin mid mid stick, anterior was too thick and proceeded to radio frequency for transeptal.It was noted right away that the wire positioning was very off and appeared to be in pericardial space or aorta.Transeptal on intracardiac echocardiography (ice) looked very good and not too posterior or anterior.The physician felt good with positioning and then advanced the sheath across using ice.The physician was unable to aspirate back any blood and at the same time anesthesia stated there was a sharp drop in blood pressure.The faradrive was pulled back into right atrium and performed pericardiocentesis.However, the physician could not get the drain in.There was no difficulties visualizing versacross wire and 1 mm tip was tenting on septum.The physician did state that patient heart was a bit rotated.Effusion was seen on posterior side on tee and ice.No fluid was drained, failed pericardiocentesis.Physician did not state any comment on why effusion occurred.Transeptal stick was likely at mid anterior.Act was therapeutic.There was no damages noted to faradrive sheath.The patient remained intubated and was transferred to intensive care unit.The device is expected to be returned for analysis.

Brand Name
VERSACROSS CONNECT ACCESS SOLUTION FOR FARADRIVE
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23477213
Report Number2124215-2025-79742
Device Sequence Number18699032
Product Code DXF
UDI-Device Identifier00685447019060
UDI-Public(01)00685447019060(17)270708(10)36140237
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0045
Device Catalogue NumberVXAK0045
Device Lot Number0036140237
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date11/05/2025
Date Device Manufactured07/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age68 YR
Patient SexFemale